RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2015, Volume 9, Issue 1, Pages 70–75 (Mi ia357)  

This article is cited in 3 scientific papers (total in 3 papers)

Stable linear conditionally optimal filters and extrapolators for stochastic systems with multiplicative noises

I. N. Sinitsyn, E. R. Korepanov

Institute of Informatics Problems, Federal Research Center "Computer Science and Control" of Russian Academy of Sciences

Abstract: The applied theory of analytical synthesis of linear conditionally optimal filters and extrapolators in linear differential stochastic systems with white multiplicative non-Gaussian noises is presented. Efficient criteria of unique asymptotic stability of conditionally optimal filters and extrapolators are formulated in terms of special positive definite integral forms and unique boundedness of controllability and observability matrices. White noises are assumed to be derivatives of additive and multiplicative non-Gausisan arbitrary stochastic processes with independent increments. An illustrative example is given. Some generalizations are discussed.

Keywords: accuracy and unique asymptotic stability of filters; differential stochastic systems; linear conditionally optimal filters and extrapolators; multiplicative white noises; Riccati equation.

DOI: https://doi.org/10.14357/19922264150106

Full text: PDF file (155 kB)
References: PDF file   HTML file

Received: 22.09.2014

Citation: I. N. Sinitsyn, E. R. Korepanov, “Stable linear conditionally optimal filters and extrapolators for stochastic systems with multiplicative noises”, Inform. Primen., 9:1 (2015), 70–75

Citation in format AMSBIB
\Bibitem{SinKor15}
\by I.~N.~Sinitsyn, E.~R.~Korepanov
\paper Stable linear conditionally optimal filters and extrapolators for stochastic systems with multiplicative noises
\jour Inform. Primen.
\yr 2015
\vol 9
\issue 1
\pages 70--75
\mathnet{http://mi.mathnet.ru/ia357}
\crossref{https://doi.org/10.14357/19922264150106}
\elib{https://elibrary.ru/item.asp?id=23575040}


Linking options:
  • http://mi.mathnet.ru/eng/ia357
  • http://mi.mathnet.ru/eng/ia/v9/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, I. V. Sergeev, V. I. Sinitsyn, E. R. Korepanov, V. V. Belousov, V. S. Shorgin, “Matematicheskoe obespechenie sinteza diskretnykh filtrov Pugacheva dlya obrabotki normalnykh protsessov v ereditarnykh stokhasticheskikh sistemakh”, Sistemy i sredstva inform., 25:2 (2015), 20–59  mathnet  crossref  elib
    2. I. N. Sinitsyn, E. R. Korepanov, “Normalnye uslovno-optimalnye filtry Pugacheva dlya differentsialnykh stokhasticheskikh sistem, lineinykh otnositelno sostoyaniya”, Inform. i ee primen., 9:2 (2015), 30–38  mathnet  crossref  elib
    3. A. V. Bosov, G. B. Miller, “O razvitii kontseptsii uslovno-minimaksnoi nelineinoi filtratsii: modifitsirovannyi filtr i ego analiz”, Inform. i ee primen., 13:2 (2019), 7–15  mathnet  crossref  elib
  • Информатика и её применения
    Number of views:
    This page:129
    Full text:30
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020